MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE®, CHECK VALVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE®, CHECK VALVE; STOPCOCK, I.V. SET
Catalog Number CH3557
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
An email was received with scar 000825 report regarding a 12" (30 cm) appx 2.4 ml, ext set w/microclave, check valve in which it was reported that there was a leak from breach in tubing line.This occurred during cell culture for a patient and no harm as reported.Manufacturing operators observed about 3ml of cell culture leak from the cell culture bag from the sample port line.

Brand Name
12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE®, CHECK VALVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25164561
Report Number9617594-2026-00454
Device Sequence Number10566603
Product Code FMG
UDI-Device Identifier00887709076389
UDI-Public(01)00887709076389(17)280801(10)13745189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3557
Device Lot Number13745189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CELL CULTURE BAG, MFR UNKNOWN
Patient SexUnknown